×

zbMATH — the first resource for mathematics

Finite generalized crossed products over tame and maximal orders. (English) Zbl 0588.16002
The authors study rings R which are strongly graded by a finite group G, with unit element e, such that the ring \(R_ e\) is a hereditary (tame, maximal) order. The main results provide sufficient conditions for R to be a tame (maximal) order in its total ring of fractions.
Reviewer: C.Năstăsescu

MSC:
16H05 Separable algebras (e.g., quaternion algebras, Azumaya algebras, etc.)
16P50 Localization and associative Noetherian rings
16W50 Graded rings and modules (associative rings and algebras)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scS. Caenepeel, M. Vanden Bergh, and F. Van Oystaeyen, Generalized crossed products applied to maximal orders, Brauer groups and related exact sequences; preprint U.I.A., to appear. · Zbl 0538.16003
[2] \scM. Cohen and S. Montgomery, Group-graded rings, smash products, and group actions; preprint. · Zbl 0616.16001
[3] Fossum, R.M, Maximal orders over Krull domains, J. algebra, 10, 321-332, (1968) · Zbl 0165.35204
[4] Fossum, R.M, The divisor class group of a Krull domain, (1973), Springer-Verlag New York · Zbl 0256.13001
[5] Fröhlich, A, The Picard group of noncommutative rings in particular of orders, Trans. amer. math. soc., 180, (1973) · Zbl 0278.16016
[6] \scS. Jøndrup, Fixed point rings of finite automorphism groups of hereditary finitely generated P.I. algebras; preprint. · Zbl 0544.16016
[7] Kuzmanovich, J, Localizations of Dedekind prime rings, J. algebra, 21, 378-393, (1972) · Zbl 0236.16002
[8] \scH. Marubayashi, E. Nauwelaerts, and F. Van Oystaeyen, Graded rings over arithmetical orders, Comm. Algebra, in press. · Zbl 0536.16002
[9] Nǎstǎsescu, C; Van Oystaeyen, F, Graded ring theory, () · Zbl 0494.16001
[10] Paré, R; Schelter, W, Finite extensions are integral, J. algebra, 53, 477-479, (1978) · Zbl 0404.16011
[11] Procesi, C, Rings with polynomial identities, () · Zbl 0148.01804
[12] Reiner, I, Maximal orders, (1975), Academic Press New York · Zbl 0305.16001
[13] Robson, J.C, Non-commutative Dedekind rings, J. algebra, 9, 249-265, (1968) · Zbl 0174.06801
[14] Robson, J.C; Small, L.W, Hereditary prime P.I. rings are classical hereditary orders, J. London math. soc., 8, 499-503, (1974) · Zbl 0286.16003
[15] Schelter, W, Non-commutative affine P.I. rings are catenary, J. algebra, 51, 12-18, (1978) · Zbl 0375.16015
[16] Webber, D.B, Ideals and modules of simple Noetherian hereditary rings, J. algebra, 16, 239-242, (1970) · Zbl 0211.06201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.